TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 6.

Bothe, D. and PrĂ¼ss, J.
Aman, H. and Giga, Y. and Kozono, H. and Okamoto, H. and Yamazaki, M. (eds.) :

On the interface formation model for dynamic triple lines.
In: Recent Developments of Mathematical Fluid Mechanics. Springer , pp. 25-47.
[Book Section] , (2016)

Saal, J. and Giga, Y. :
L^1 maximal regularity for the Laplacian and applications.
In: AIMS Proceedings, to appear
[Article] , (2011)

Giga, Y. and Inui, K. and Mahalov, A. and Saal, J. :
Uniform global solvability of the Navier-Stokes equations for nondecaying initial data.
In: Indiana Univ. Math. J., 57 (6) pp. 2775-2792.
[Article] , (2008)

Giga, Y. and Inui, K. and Mahalov, A. and Saal, J. :
Global solvability of the Navier-Stokes equations in spaces based on sum-closed frequency sets.
In: Adv. Differ. Equ., 12 (7) pp. 721-736.
[Article] , (2007)

Giga, Y. and Saal, J. :
On the stability of the Ekman boundary layer.
In: PAMM Proc. Appl. Math. Mech., 7 pp. 1041101-1041102.
[Article] , (2007)

Giga, Y. and Inui, K. and Matsui, S. and Mahalov, A. and Saal, J. :
Rotating Navier-Stokes equations in a half-space with initial data nondecreasing at infinity: The Ekman boundary layer problem.
In: Arch. Ration. Mech. Anal., 186 pp. 177-224.
[Article] , (2007)

This list was generated on Tue Apr 16 02:16:20 2019 CEST.